# SDR EBVR20200327001

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 12,422 hours, 9,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Entry Door
- Part time: 12,422 hours, 9,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACKED FRAMES IN MAIN ENTRY DOOR. ROUTED OUT CRACKED AREAS OF THE MAIN ENTRY DOOR FWD AND AFT FRAME.  INSTALLED FILLER AND DOUBLER ON THE FWD AND AFT FRAMES IAW AQRD ERO-966156 REV IR DATED MAR 26 2020.
